# SDR CA990907027

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: IO5217R
- Condition: Leaking
- Location: Engine
- Component: Facet, MR45PR
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) CARBURETOR LEAKING FUEL IN CUT OFF.
